# SDR 99FDEA00042

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME IN THE COCKPIT, MASK UP AND RETURN TO MCI FOR INVESTIGATION.  FOUND GASPER FAN C/B POPPED.  REMOVED FAN IAW 727 M/M 20-23-0.  *S/D*  INSTALLED GASPER FAN PER MM 20-23-0, RAN OPER NORMAL.
